# SDR ASOA2013103009311

- Difficulty date: October 20, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N855AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7395
- Aircraft time: 31,116 hours, 27,853 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Bs 349
- Part time: 997,800 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL DOUBLER AT FS 349 DAMAGED.  REPAIRED IAW REO 601R-53-21-2469.   MAJOR REPAIR.
